# SDR HALA2010042400187

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 78,418 hours, 14,221 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Totalizer
- Part number: HG1057LR02
- Part serial: 9002148
- Condition: Failed
- Location: Fuel Qty
- Part time: 4,285 hours, 701 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ATB - AFTER APPROX 1 HR + 30 MIN OF FLT LOSS TOTALIZER FUEL QTY ON PROG PG 2 - HAD STATUS PG "FUEL QTY IND" MSG & NO LT FUEL IND & NO TOTALIZER IND ON OVERHD FUEL PNL - AFTER APPROX 50 MIN IND RTN.  BITE CK VERIFY, RESET PROCEDURE COMPLETED IAW 284100/101 TABLE 101. NO HARD FAULTS FOUND. R & R FQIS IAW AMM 28-41-08. OPS CK GOOD IAW AMM 28-41-00. NO FAULTS.
